thanks everyone

Thanks everyone for your supportive messages. It means so much to know that others are going through the same. I have felt dreadful the last few days and thought it was low inr but in fact it's sky high at 4.7 so must be another virus. So have cancelled. yet again, some of my activities and taking it easy and trying not to beat myself up when I do something silly; my body is good at telling me when to slow down. I have a touch of lupus as well and St Thomas' have said I can have periodic steroid injections, so will ask my lovely GP if I can have another one soon because they do make a difference even temporarily.

Caroline

2 Replies

oldestnewest
  • Hello.. yes this is the right place to mutually share the highs, the lows and the downright tricky nature of things... and of course sometimes to laugh. I hope you feel better soon. Mary F

  • Hi Caroline

    sorry you poorly. I know it a pain cancelling activities but it is important to listen to your body and take it easy. Enjoy the rest and save some energy up to enjoy the good days when they come. They will!!! Especially if you grab those steroid injections.

    Seriously tho having a place like this to share the highs and lows helps us all so thank you too hon.

    Hope you feel better soon and that inr stays up.

    Take care gentle hugs sheena xxxxxx jessielou xxx xxx xxx:-) :-) :-)

You may also like...